Photographer: Jeroen Oerlemans

prof. dr. S. (Sergey) Shadrin


  • Faculty of Science
    Korteweg-de Vries Instituut
  • Visiting address
    Science Park 107  Amsterdam
    Room number: F3.09
  • Postal address:
    Postbus  94248
    1090 GE  Amsterdam
  • S.Shadrin@uva.nl
    T: 0205255296
    T: 0205255217

2017

  • Lewanski, D., Popolitov, A., Shadrin, S., & Zvonkine, D. (2017). Chiodo formulas for the r-th roots and topological recursion. Letters in Mathematical Physics, 107(5), 901-919. DOI: 10.1007/s11005-016-0928-5 
  • Dunin-Barkowski, P., Mulase, M., Norbury, P., Popolitov, A., & Shadrin, S. (2017). Quantum spectral curve for the Gromov-Witten theory of the complex projective line. Journal für die reine und angewandte Mathematik, 2017(726), 267-289. DOI: 10.1515/crelle-2014-0097 
  • Carlet, G., Casati, M., & Shadrin, S. (2017). Poisson cohomology of scalar multidimensional Dubrovin–Novikov brackets. Journal of Geometry and Physics, 114, 404-419. DOI: 10.1016/j.geomphys.2016.12.008 
  • Borot, G., & Shadrin, S. (2017). Blobbed topological recursion: Properties and applications. Mathematical Proceedings of the Cambridge Philosophical Society, 162(1), 39-87. DOI: 10.1017/S0305004116000323 

2016

  • Alexandrov, A., Lewanski, D., & Shadrin, S. (2016). Ramifications of Hurwitz theory, KP integrability and quantum curves. The Journal of High Energy Physics, 2016(5), [124]. DOI: 10.1007/JHEP05(2016)124  [details] 
  • Buryak, A. Y., Shadrin, S., & Zvonkine, D. (2016). Top tautological group of Mg,n. Journal of the European Mathematical Society, 18(2), 2925–2951. DOI: 10.4171/JEMS/657 
  • Carlet, G., Posthuma, H., & Shadrin, S. (2016). Bihamiltonian Cohomology of KdV Brackets. Communications in Mathematical Physics, 341(3), 805-819. DOI: 10.1007/s00220-015-2540-4  [details] 
  • Carlet, G., Posthuma, H., & Shadrin, S. (2016). The bi-Hamiltonian cohomology of a scalar Poisson pencil. Bulletin of the London Mathematical Society, 48(4), 617-627. DOI: 10.1112/blms/bdw017  [details] 
  • Dotsenko, V., Shadrin, S., & Vallette, B. (2016). Pre-Lie Deformation Theory. Moscow Mathematical Journal, 16(3), 505-543. [details] 

2015

  • Buryak, A., Shadrin, S., Spitz, L., & Zvonkine, D. (2015). Integrals of ψ-classes over double ramification cycles. American Journal of Mathematics, 137(3), 699-737. DOI: 10.1353/ajm.2015.0022  [details] 
  • Dunin-Barkowski, P., Kazarian, M., Orantin, N., Shadrin, S., & Spitz, L. (2015). Polynomiality of Hurwitz numbers, Bouchard-Mariño conjecture, and a new proof of the ELSV formula. Advances in Mathematics, 279, 67-103. DOI: 10.1016/j.aim.2015.03.016  [details] 
  • Dunin-Barkowski, P., Lewanski, D., Popolitov, A., & Shadrin, S. (2015). Polynomiality of orbifold Hurwitz numbers, spectral curve, and a new proof of the Johnson-Pandharipande-Tseng formula. Journal of the London Mathematical Society-Second Series, 92(3), 547-565. DOI: 10.1112/jlms/jdv047  [details] 
  • Shadrin, S., Spitz, L., & Zvonkine, D. (2015). Equivalence of ELSV and Bouchard-Mariño conjectures for r-spin Hurwitz numbers. Mathematische Annalen, 361(3-4), 611-645. DOI: 10.1007/s00208-014-1082-y  [details] 
  • Dotsenko, V., Shadrin, S., & Vallette, B. (2015). De Rham cohomology and homotopy Frobenius manifolds. Journal of the European Mathematical Society, 17(3), 535-547. DOI: 10.4171/JEMS/510  [details] 
  • Dotsenko, V., Shadrin, S., & Vallette, B. (2015). Givental action and trivialisation of circle action. Journal de l’École Polytechnique. Mathématiques, 2, 213-246. DOI: 10.5802/jep.23  [details] 

2014

  • Carlet, G., van de Leur, J., Posthuma, H., & Shadrin, S. (2014). Towards Lax Formulation of Integrable Hierarchies of Topological Type. Communications in Mathematical Physics, 326(3), 815-849. DOI: 10.1007/s00220-014-1898-z  [details] 
  • Dunin-Barkowski, P., Orantin, N., Shadrin, S., & Spitz, L. (2014). Identification of the Givental formula with the spectral curve topological recursion procedure. Communications in Mathematical Physics, 328(2), 669-700. DOI: 10.1007/s00220-014-1887-2  [details] 

2013

  • Dunin-Barkovskiy, P., Shadrin, S., & Spitz, L. (2013). Givental Graphs and Inversion Symmetry. Letters in Mathematical Physics, 103(5), 533-557. DOI: 10.1007/s11005-013-0606-9  [details] 
  • Dotsenko, V., Shadrin, S., & Vallette, B. (2013). Givental group action on topological field theories and homotopy Batalin-Vilkovisky algebras. Advances in Mathematics, 236, 224-256. DOI: 10.1016/j.aim.2013.01.003  [details] 
  • Khoroshkin, A., Markarian, N., & Shadrin, S. (2013). Hypercommutative Operad as a Homotopy Quotient of BV. Communications in Mathematical Physics, 322(3), 697-729. DOI: 10.1007/s00220-013-1737-7  [details] 
  • Mulase, M., Shadrin, S., & Spitz, L. (2013). The spectral curve and the Schrödinger equation of double Hurwitz numbers and higher spin structures. Communications in Number Theory and Physics, 7(1), 125-143. DOI: 10.4310/CNTP.2013.v7.n1.a4  [details] 

2012

  • Buryak, A., Posthuma, H., & Shadrin, S. (2012). A polynomial bracket for the Dubrovin-Zhang hierarchies. Journal of Differential Geometry, 92(1), 153-185. [details] 
  • Buryak, A., Posthuma, H., & Shadrin, S. (2012). On deformations of quasi-Miura transformations and the Dubrovin-Zhang bracket. Journal of Geometry and Physics, 62(7), 1639-1651. DOI: 10.1016/j.geomphys.2012.03.006  [details] 
  • Shadrin, S., Spitz, L., & Zvonkine, D. (2012). On double Hurwitz numbers with completed cycles. Journal of the London Mathematical Society-Second Series, 86(2), 407-432. DOI: 10.1112/jlms/jds010  [details] 

2011

  • Buryak, A., & Shadrin, S. (2011). A new proof of Faberʼs intersection number conjecture. Advances in Mathematics, 228(1), 22-42. DOI: 10.1016/j.aim.2011.05.009  [details] 
  • Shadrin, S., & Zvonkine, D. (2011). A group action on Losev-Manin cohomological field theories. Annales de l'Institut Fourier, 61(7), 2719-2743. [details] 

2010

  • Buryak, A., & Shadrin, S. (2010). A remark on deformations of Hurwitz Frobenius manifolds. Letters in Mathematical Physics, 93(3), 243-252. DOI: 10.1007/s11005-010-0410-8  [details] 
  • Faber, C., Shadrin, S., & Zvonkine, D. (2010). Tautological relations and the r-spin Witten conjecture. Annales scientifiques de l'École Normale Supérieure, 43(4), 621-658. [details] 
  • Feigin, E., van de Leur, J., & Shadrin, S. (2010). Givental symmetries of Frobenius manifolds and multi-component KP tau-functions. Advances in Mathematics, 224(3), 1031-1056. DOI: 10.1016/j.aim.2009.12.015  [details] 

2009

  • Shadrin, S. (2009). BCOV theory via Givental group action on cohomological field theories. Moscow Mathematical Journal, 9(2), 411-429. [details] 
  • Shadrin, S. (2009). On the structure of Goulden-Jackson-Vakil formula. Mathematical Research Letters, 16(4), 703-710. [details] 
  • Markl, M., Merkulov, S., & Shadrin, S. (2009). Wheeled PROPs, graph complexes and the master equation. Journal of Pure and Applied Algebra, 213(4), 496-535. DOI: 10.1016/j.jpaa.2008.08.007  [details] 

2008

2017

  • Lewański, D. (2017). Moduli spaces of curves and enumerative geometry via topological recursion [details] 
  • Popolitov, A. (2017). Cohomological field theories and global spectral curves [details] 
This list of publications is extracted from the UvA-Current Research Information System. Questions? Ask the library  or the Pure staff  of your faculty / institute. Log in to Pure  to edit your publications.
  • No ancillary activities

edit contact information edit tabs